MathSciNet Relay Station
MathSciNet bibliographic data
MR193160 (33 #1381) 20.80
Passman, D. S. Isomorphic groups and group rings. Pacific J. Math. 15 1965 561–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement